# SDR AALA201708039008

- Difficulty date: August 2, 2017
- Submitted: August 4, 2017
- Operation: Air carrier
- Aircraft: N9013A
- Make and model: Airbus A319-115
- Aircraft serial: 5827
- Aircraft time: 10,572 hours, 5,140 cycles
- System (JASC): 5270 · Door Warning System
- Part: Cover
- Part number: 2LA00546900
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. SLIDE ARMED LIGHT COVER TRIM PIECE FOR INSIDE OF L1 EXIT DOOR NEXT TO CABIN PRESSURE LIGHT NEEDS TO BE RE-ATTACHED. REPLACED L1DOOR SLIDE ARMED LIGHT COVER PER AMM 52-73-21-4.
